# SDR GLBA97153

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 1143890328
- Condition: Stuck
- Location: Fuel System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

GRI - PLUNGER ON RIGHT AIRFRAME FUEL FILTER BOWL HOUSING STUCK.  REPLACED FILTER AND BOWL ASSEMBLY.  (M)
